Alert archive / New Jersey / Special Weather Statements in 2011
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Apr 13, 2011, 2:26 AM EDT for Middlesex County, Monmouth County, New Jersey. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 13, 2011, 2:26 AM EDT (06:26 UTC)
- Expired
- Apr 13, 2011, 3:30 AM EDT
- In force
- 64 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties Middlesex County, NJ, Monmouth County, NJ
The radar
The Philadelphia radar (KDIX), 38 km from the middle of the area, began a volume at 06:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 6.4 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1015 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 266 m²/s²
- 0-3 km storm-relative helicity
- 479 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
645
WWUS81 KPHI 130626
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
226 AM EDT WED APR 13 2011
NJZ008-010-012>015-020-026-130730-
COASTAL OCEAN NJ-EASTERN MONMOUTH NJ-MERCER NJ-MIDDLESEX NJ-MORRIS NJ-
OCEAN NJ-SOMERSET NJ-WESTERN MONMOUTH NJ-
226 AM EDT WED APR 13 2011
...SHOWERS WITH GUSTY WINDS WILL AFFECT MORRIS...SOMERSET...
MERCER...MIDDLESEX...MONMOUTH AND OCEAN COUNTIES...
AT 222 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS WITH GUSTY WINDS ALONG A LINE EXTENDING FROM 12 MILES EAST
OF TRENTON TO 19 MILES EAST OF TRENTON TO 10 MILES NORTHWEST OF TOMS
RIVER TO 4 MILES SOUTH OF TOMS RIVER...MOVING NORTH AT 40 MPH. THE
SHOWERS WILL BE NEAR HIGHTSTOWN...MANALAPAN...JACKSONS MILLS...TWIN
RIVERS AROUND 230 AM...ROSSMOOR...WEST FREEHOLD...SILVERTON...
LEISURE VILLAGE EAST AROUND 235 AM...DAYTON AND MONMOUTH JUNCTION
AROUND 240 AM.
VERY HEAVY RAIN WILL FALL FROM THESE SHOWERS...AND WILL CAUSE WATER
TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
LAT...LON 3996 7404 3984 7409 3991 7410 3989 7412
3981 7415 3978 7413 4009 7443 4021 7464
4066 7443 4066 7441 4059 7444 4059 7420
4048 7427 4045 7422 4046 7413 4041 7399
4047 7401 4043 7396
$$
HAYESWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Apr 13, 12:17 AM EDT, 2 hours 9 minutes earlier.
Area forecast discussion, Apr 13, 12:17 AM EDT, 2 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1217 AM EDT WED APR 13 2011
.SYNOPSIS...
LOW PRESSURE OVER VIRGINIA TONIGHT WILL TRACK SLOWLY NORTHEASTWARD
AND REACH THE NEW JERSEY COAST LATER WEDNESDAY BEFORE HEADING
TOWARD NEW ENGLAND. HIGH PRESSURE WILL BUILD IN BEHIND THE LOW FOR
THE END OF THE WEEK. LOW PRESSURE OVER THE GREAT LAKES WILL MOVE
INTO NEW ENGLAND THIS WEEKEND, FOLLOWED BY A HIGH PRESSURE SYSTEM
FOR MONDAY. A WEAK COLD FRONT SHOULD MOVE THROUGH THE AREA ABOUT
TUESDAY.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
THE MAIN AREA OF CONVECTION IS MOVING THROUGH MONMOUTH COUNTY...AND
SHOULD BE OUT OF THE AREA IN THE NEXT 30 TO 60 MINUTES. ANOTHER
BAND OF CONVECTION LOOKS TO BE TRYING TO DEVELOP A OVER SOUTHERN
NEW JERSEY...BUT AS OF YET HAS NO LIGHTNING. THIS ACTIVITY WILL BE
TRACKED AS IT MOVES NORTHEAST.
BASED ON THE DEPTH OF THE MARINE MIXED LAYER...WHICH...BASED ON
AMDAR SOUNDINGS FROM KEWR AND KJFK...AS WELL AS THE 0000 UTC OKX
SOUNDING...APPEARS TO BE ABOUT 1500 FEET DEEP. BASED ON THE IAD
AND WAL 0000 UTC SOUNDINGS...IT APPEARS AS THOUGH THE STORMS HAD
BASES NEAR 3000 FEET (WHERE THE LCL WAS REACHED).
THE STRONG MARINE LAYER KEPT CONVECTIVE WINDS ABOVE THE SURFACE
(LITTLE IN THE WAY OF WIND WITH THE THUNDERSTORMS AS THEY MOVED
NORTH).. HOWEVER...STEEPENING MID LEVEL LAPSE RATES AHEAD OF A
SHORT WAVE ROTATING AROUND THE CLOSED MID LEVEL LOW ALLOWED
UPDRAFTS TO STRENGTHEN. THESE STORMS LOOKED LIKELY GOOD CANDIDATES
FOR MARGINALLY SEVERE HAIL AS THEY CROSSED THE SOUTHERN NEW JERSEY
COAST...BUT UP TO THIS POINT...NO GROUND TRUTH.
IT LOOKS LIKE THE BEST ELEVATED INSTABILITY SHOULD EXIT THE AREA
IN THE NEXT COUPLE OF HOURS. AFTER THIS...THE COVERAGE OF RAIN
SHOULD DIMINISH FOR A WHILE...AS THE MID LEVEL CLOSED SYSTEM
CONTINUES TO TRACK TO THE NORTHEAST.
OTHERWISE...THE BEST GRADIENT CONTINUES TO LIFT INTO CENTRAL AND
NORTHERN NEW JERSEY. GUSTS BETWEEN 35 AND 40 MPH SHOULD BE LIMITED
TO THIS AREA DURING THE OVERNIGHT HOURS...AS THE SURFACE LOW LIFTS
NORTHEAST...ALLOWING THE GRADIENT TO RELAX.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH FRIDAY/...
WHILE THE SYNOPTIC SCALE FORCING WILL BE DONE COME WEDNESDAY
MORNING, THE CLOSED LOW WILL STILL HAVE TO MOVE THROUGH OUR CWA.
SELF DESTRUCT SUNSHINE, IF IT CAN OCCUR AT ALL FOR US, HAPPENED
TODAY IN WV/KY AND TN. THIS SHOULD BE OUR WED OUTCOME. THE GFS
GOES AS FAR AS TO FORECAST SOME SFC BASED CAPES, BUT ITS SFC DEW
POINT FCSTS PRE PRECIPITATION APPEAR 5 TO 10F TOO HIGH. WITH THE
LOW FREEZING LEVEL IN SPITE OF THE LACK OF ELECTRIFICATION WOULD
NOT BE SHOCKING TO MAYBE HAVE SOME SMALL HAIL. NOT TOO MANY
CHANGES WERE MADE TO THE FORECAST WITH THE HIGHEST POPS IN THE
NORTHERN HALF OF OUR CWA. MAX TEMPS WERE A STAT GUIDANCE BLEND
WHICH TAKES INTO ACCOUNT SOME UPSIDE TEMP POTENTIAL BETWEEN THE
SHRAS.
WE FOLLOWED THE FASTER GFS/UKMET SOLUTION VS THE NAM TO END SHRAS
CHANCES ON WEDNESDAY NIGHT. THIS FOLLOWS THE GENERAL TREND OF THE
PREVIOUS FORECAST WITH HIGHEST POPS NE CLOSEST TO THE CLOSED LOW AND
NOT MUCH OF A CHANCE AFTER MIDNIGHT. STAT GUIDANCE WAS CLOSE AGAIN
AND WAS USED. NOT SURE IF SKIES WILL CLEAR IN TIME SOUTH FOR SOME
RADIATIONAL COOLING, ALTHOUGH WE DID HEDGE IT THAT WAY.
IMPROVING CONDITIONS ON THURSDAY WITH STRONG RIDGING FORECAST TO
OCCUR. CLOUDS SHOULD CLEAR QUICKLY IF NOT GONE BY MORNING. WE
WENT WITH THE HIGHER STAT GUIDANCE FOR MAX TEMPS BECAUSE OF THE
EXPECTED SUNSHINE.
A WEAK FRONTAL BOUNDARY/TROF SHOULD PASS THROUGH OUR CWA ON THURSDAY
NIGHT. THIS MARKS THE DIFFERENCE IN AIR MASSES BETWEEN THE CANADIAN
HIGH PRESSURE SYSTEM AND THURSDAY'S HIGH TO THE SOUTH. IT ALSO
SHOULD BRING SOME MID TO HIGH LEVEL CLOUDS MAINLY ACROSS THE
NORTHERN PART OF OUR CWA THURSDAY NIGHT. A SLIGHTLY COOLER DAY
(NOT AS COOL AS MEX MOS WHICH GIVES TOO MUCH CREDIT TO ONSHORE
FLOW WRN HALF OF OUR CWA) IS FORECAST FRIDAY BECAUSE OF THIS
CANADIAN HIGH AND THE ONSHORE FLOW. THE 500MB RIDGING IS FORECAST
TO BE WEST OF OUR CWA THRU 00Z, SO NO PCPN IS EXPECTED TO REACH US
ON FRIDAY DAY.
&&
.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
THERE WILL BE ANOTHER PRECIPITATION EVENT THIS WEEKEND...PROBABLY
SATURDAY AFTERNOON AND NIGHT AND THEREAFTER STILL SOME UNCERTAINTY
IN THE THERMAL ADVECTION PATTERNS EARLY NEXT WEEK HERE.
THE 12Z/12 HPC GUIDANCE WAS USED AS THE BASELINE FOR THIS FORECAST.
THE 12Z GEFS WAS SIGNIFICANTLY FASTER THAN THE 12Z ECMWF. SLOWED
THE GEFS ONSET OF THE QPF...TILL SOMETIME SATURDAY MORNING. THE
18Z GFS OP RUN SLOWED DOWN AS WELL.
POPS CONTINUE HIGH /NOW RAISED TO CATEGORICAL/ FOR AN EVENT SATURDAY
AFTERNOON/EVENING DUE TO THE GENERAL MODEL MESSAGE OF A SE INFLOW
EVENT AS A STRONG TROUGH ALOFT WEAKENS EASTWARD INTO THE NORTHEAST
USA.
THE ECMWF STILL LOOKS RATHER COLD SATURDAY BUT AM TOSSING THE IDEA
OF SNOW AT THE START. NOT IMPOSSIBLE BUT NOT REALLY WORTH THE
MENTION.
THE ESSENCE OF THE DAILIES BELOW...
SATURDAY...LOOKS RAINY AT LEAST PART OF THE DAY WITH A BRISK IF
NOT VERY WINDY ESE INFLOW ALONG THE COAST. COULD BE A COLD RAW
DAMP AFTERNOON. CONFIDENCE ABOVE AVERAGE. GUST MAY REACH 45 MPH
ALONG THE COAST IN THE AFTERNOON. CONFIDENCE ON TEMPS AND WIND AS
FORECAST IS BELOW AVERAGE.
SUNDAY...DRIES OUT AND SHOULD BE A DECENT DAY HERE. FORECAST
TEMPERATURE SPREAD IS TIGHTLY CLUSTERED AND CONFIDENCE ON THE
TEMPERATURE OUTCOME IS ABOVE AVERAGE.
MONDAY/TUESDAY...NO BIG STORM BUT THERE COULD BE A DECENT FRONTAL
SYSTEM FORMING IN THE AREA. DIFFERING SOLUTIONS AND CONFIDENCE ON
THE OUTCOME OF THESE TWO DAYS IS LESS THAN AVERAGE. SMALL CHANCE OF
SHOWERS AND TEMPERATURE SOLUTIONS SEEM TO HAVE LARGE SPREAD.
&&
.AVIATION /04Z WEDNESDAY THROUGH SUNDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
TONIGHT...VFR/MVFR CIGS PREVAIL GENERALLY BETWEEN 1100-5000 FT.
NE GUSTS 20-30KTS...MAINLY NJ AND DEL. AS LOW PRES ARRIVES IN THE
AREA...WINDS WILL EASE FROM SOUTH TO NORTH DURING THE NIGHT AND
CIGS/VSBY SHOULD LOWER TO IFR AS SOMEWHAT WARMER AIR JUST ABOVE
THE GROUND ARRIVES TOWARD MORNING.
WEDNESDAY...CONDS GRADUALLY IMPROVE TO MVFR CIGS FORENOON WITH POSSIBLE
SLOW MOVING HEAVY CONVECTION MIDDAY INTO MID AFTERNOON. LESS WIND THAN
THAT OF LATE THIS PAST TUESDAY AFTERNOON.
.OUTLOOK...
WEDNESDAY THROUGH FRIDAY...VFR CONDITIONS TO RETURN WEDNESDAY NIGHT AND
PERSIST THROUGH FRIDAY AS HIGH PRESSURE MOVES INTO OUR REGION.
SATURDAY...CONDITIONS SHOULD LOWER TO MVFR IN SHOWERS DURING THE
AFTERNOON/EVENING WITH LLWS POTENTIAL ASSOCIATED WITH A STRENGTHENING
SOUTHEASTERLY LOW LEVEL JET.
&&
.MARINE...
940 PM MARINE UPDATE: UPGRADED TO GALE. JUST GETTING TOO MANY GALE
GUST REPORTS UP AND DOWN THE JERSEY COAST AT 915 PM. BEST CHANCE
FOR MOST PERSISTENT GUSTS TO AROUND 35 KNOTS IS SANDY HOOK TO
BARNEGAT AS WEAK PRES FALLS MOVE NORTHEAST THRU NJ. THE GALE RISK
SHOULD START DIMINISHING SHORTLY AFTER MIDNIGHT.
WINDS ON THE BAY WILL SUBSIDE BY WED MORNING...SO THE SCA FLAG
WILL COME DOWN THERE FIRST. THE SCA FOR THE OCEAN WILL GO LONGER
SINCE THE SEAS WILL SUBSIDE SLOWER.
HIGH PRESSURE WILL BE IN CONTROL OF THE WEATHER WED NIGHT THROUGH
FRI NIGHT. ANOTHER LOW WILL MOVE WELL WEST OF THE REGION SAT AND
SUN. A FRONT ASSOCIATED WITH THIS LOW WILL CROSS THE WATERS...WITH
POSSIBLE WAVE DEVELOPMENT ALONG IT SAT AND SUN. MORE SCA CONDITIONS
ARE POSSIBLE THEN.
&&
.HYDROLOGY...
RAINFALL TODAY THROUGH 8 PM...AMOUNTS IN EXCESS OF 1 INCH BELOW.
NO ASOS/AWOS EXCEEDED 1 INCH SO FAR IN OUR CWA.
FEDERALSBURG IN CAROLINA COUNTY MD RECORDED 1.5 INCHES LATE TODAY.
NEWPORT IN CUMBERLAND COUNTY NJ 1.1 INCHES LATE TODAY AND
POTTERSVILLE IN SOMERSET COUNTY NJ 1.18
STOCKTON IN HUNTERDON COUNTY NJ 1.06
IRONIA IN MORRIS COUNTY NJ 1.02
THE BIG CONCERN FOR HEAVY RAIN INTO EARLY TONIGHT HAS
EVAPORATED...AS THE MAIN THRUST OF CONVECTION HAS MOVED TO THE
NORTHEAST. RAIN AMOUNTS WERE A HALF TO ONE INCH THIS AFTERNOON
INTO THIS EVENING...WITH LOCAL AMOUNTS BETWEEN 1 AND 1.75 INCHES
IN THE CONVECTIVE BANDS. OTHER THAN SOME STREAM RISES AND LIKELY
LOCALIZED PONDING ON ROADS...NO HYDROLOGIC PROBLEMS HAVE BEEN
OBSERVED OR REPORTED.
RAIN HAD BECOME SPOTTY AS OF 00Z...BUT MORE RAIN OVERNIGHT WILL
ADD TO THE ANTECEDENT PRECIPITATION. AT THIS TIMES ADDITIONAL
AMOUNTS OF 1/3 TO 2/3 INCHES...LOCALLY 1 INCH...WOULD APPEAR TO
REMAIN JUST BELOW THE LOWER END OF THE HEADWATER GUIDANCE NUMBERS
FOR THIS AREA. THERE WAS NOT MUCH OF A HYDROLOGIC RESPONSE TO THE
RAIN ON THE 8TH IN MUCH OF THE AREA...SO WE DO NOT APPEAR TO BE
OVERLY SUSCEPTIBLE TO FLOODING. THE RAINFALL AMOUNTS ABOVE SUGGEST
POOR DRAINAGE AND NUISANCE FLOODING...AND GIVEN THE REASONING
ABOVE WILL HOLD OFF ON A FLOOD WATCH. NONE OF THE 00Z MMEFS
ENSEMBLE MEMBERS BRING FORECAST RIVER POINT GAGES TO FLOOD STAGE.
&&
.TIDES/COASTAL FLOODING...
A MINOR COASTAL INUNDATION FLOOD EVENT IS POSSIBLE WITH THE SATURDAY
EARLY EVENING HIGH TIDE CYCLE...ESP NJ AND POSSIBLY UPPER DEL BAY
REEDY PT TO PHL WITH THE SAT NIGHT AROUND MIDNIGHT HIGH TIDE CYCLE.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EDT THURSDAY FOR ANZ452>455.
GALE WARNING UNTIL 6 AM EDT EARLY THIS MORNING FOR ANZ450-451.
SMALL CRAFT ADVISORY UNTIL 6 AM EDT EARLY THIS MORNING FOR
ANZ430-431.
&&
SYNOPSIS...GIGI
NEAR TERM...HAYES
SHORT TERM...GIGI
LONG TERM...DRAG
AVIATION...DRAG/O'HARA
MARINE...DRAG/O'HARA
HYDROLOGY...DRAG
TIDES/COASTAL FLOODING...Hazardous weather outlook, Apr 12, 9:44 PM EDT, 4 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 944 PM EDT TUE APR 12 2011 DEZ001-MDZ008-012-015-019-020-NJZ001-007>010-012-015>019-PAZ054-055- 060>062-067>071-131200- NEW CASTLE-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN- MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 944 PM EDT TUE APR 12 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. HEAVY RAIN COULD RESULT IN POOR DRAINAGE FLOODING. NORTHEAST WINDS COULD GUST 35 TO 40 MPH AT TIMES...ESPECIALLY IN THE HIGHER TERRAIN AND IN NEW JERSEY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. ISOLATED SLOW MOVING HEAVY RAIN THUNDERSTORMS COULD OCCUR WEDNESDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. DEZ002>004-NJZ013-014-020>027-131200- KENT-INLAND SUSSEX-DELAWARE BEACHES-WESTERN MONMOUTH- EASTERN MONMOUTH-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- 944 PM EDT TUE APR 12 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. HEAVY RAIN COULD RESULT IN POOR DRAINAGE FLOODING ESPECIALLY IN ANY THUNDERSTORMS OVERNIGHT. EAST TO NORTHEAST WINDS COULD GUST TO AROUND 40 MPH AT TIMES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. ISOLATED SLOW MOVING HEAVY RAIN THUNDERSTORMS COULD OCCUR WEDNESDAY. THERE IS A SMALL CHANCE FOR MINOR COASTAL FLOODING WITH THE SATURDAY NIGHT HIGH TIDE CYCLE. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ452>455-131200- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 944 PM EDT TUE APR 12 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EDT THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. THERE IS A SMALL CHANCE FOR GALE FORCE SOUTHEAST GUSTS LATE SATURDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ430-431-131200- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 944 PM EDT TUE APR 12 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EDT WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ450-451-131200- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 944 PM EDT TUE APR 12 2011 ...GALE WARNING IN EFFECT UNTIL 6 AM EDT WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS A SMALL CHANCE FOR GALE FORCE SOUTHEAST GUSTS LATE SATURDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Apr 12, 10:06 PM EDT, 4 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1006 PM EDT TUE APR 12 2011
NJZ001-008-010-012-130300-
MIDDLESEX NJ-MORRIS NJ-SOMERSET NJ-SUSSEX NJ-
1006 PM EDT TUE APR 12 2011
...AN AREA OF SHOWERS PRODUCING HEAVY RAINFALL WILL AFFECT SUSSEX...
MORRIS...SOMERSET AND MIDDLESEX COUNTIES...
AT 1003 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF SHOWERS PRODUCING HEAVY RAINFALL 9 MILES SOUTH OF
MORRISTOWN...MOVING NORTH AT 30 MPH. THE SHOWERS WILL BE NEAR
MADISON...CHATHAM...BERNARDSVILLE AROUND 1015 PM...MORRISTOWN...
FLORHAM PARK AROUND 1020 PM...MORRIS PLAINS...HANOVER TOWNSHIP...EAST
HANOVER AROUND 1025 PM...PARSIPPANY AROUND 1030 PM AND MOUNTAIN LAKES
AROUND 1035 PM.
VERY HEAVY RAIN WILL FALL FROM THIS SHOWER...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
LAT...LON 4120 7437 4109 7449 4104 7449 4105 7447
4099 7431 4083 7432 4078 7437 4074 7436
4067 7445 4065 7445 4066 7440 4063 7440
4059 7434 4063 7441 4059 7445 4059 7458
4125 7464 4125 7447
HAYESSpecial weather statement, Apr 12, 10:10 PM EDT, 4 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1010 PM EDT TUE APR 12 2011
NJZ022>025-130315-
ATLANTIC NJ-ATLANTIC COASTAL CAPE MAY NJ-CAPE MAY NJ-
COASTAL ATLANTIC NJ-
1010 PM EDT TUE APR 12 2011
...A STRONG THUNDERSTORM WILL AFFECT ATLANTIC AND CAPE MAY
COUNTIES...
AT 1007 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS 10 MILES EAST OF CAPE MAY...MOVING
NORTH AT 45 MPH. THE THUNDERSTORMS WILL BE NEAR AVALON...STONE
HARBOR... SCOTCH BONNET...CAPE MAY COURT HOUSE AROUND 1015 PM...SEA
ISLE CITY AROUND 1020 PM...STRATHMERE...DENNISVILLE AROUND 1025
PM... SEAVILLE...WOODBINE AROUND 1030 PM AND CORBIN CITY AROUND 1035
PM.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS. IN ADDITION...
THESE STORMS MAY PRODUCE SMALL HAIL.
LAT...LON 3934 7453 3930 7453 3930 7455 3928 7455
3925 7459 3912 7470 3910 7470 3907 7471
3902 7479 3899 7479 3895 7484 3946 7482
3943 7449
HAYESSpecial weather statement, Apr 12, 10:37 PM EDT, 3 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1037 PM EDT TUE APR 12 2011
NJZ017>022-024-025-027-130330-
ATLANTIC NJ-ATLANTIC COASTAL CAPE MAY NJ-CAMDEN NJ-
COASTAL ATLANTIC NJ-CUMBERLAND NJ-GLOUCESTER NJ-
NORTHWESTERN BURLINGTON NJ-OCEAN NJ-SOUTHEASTERN BURLINGTON NJ-
1037 PM EDT TUE APR 12 2011
...STRONG THUNDERSTORMS WILL AFFECT ATLANTIC...BURLINGTON...CAMDEN...
CAPE MAY...CUMBERLAND...GLOUCESTER AND OCEAN COUNTIES...
AT 1033 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES EAST OF
VINELAND TO 14 MILES WEST OF ATLANTIC CITY TO 11 MILES SOUTH OF
ATLANTIC CITY...MOVING NORTH AT 40 MPH. THE THUNDERSTORMS WILL BE
NEAR COLLINGS LAKES...CHESILHURST AROUND 1045 PM...ATCO...MARLTON
LAKES AROUND 1100 PM...BURLINGTON...WILLINGBORO AROUND 1115 PM...SIX
FLAGS THEME PARK AND CASSVILLE AROUND 1130 PM.
AS MUCH AS THREE-QUARTERS OF AN INCH OF RAN MAY FALL IN LESS THAN 30
MINUTES. THIS MUCH RANI WILL RESULT IN PONDING OF WATER ON ROADS AND
QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS...AS WELL AS
SMALL HAIL.
LAT...LON 3940 7440 3935 7442 3930 7454 3928 7455
3925 7460 3928 7463 3930 7458 3930 7464
3936 7470 3941 7500 4007 7489 4012 7483
4012 7476 4017 7469 4013 7460 4007 7456
4016 7443 4017 7433
HAYESSpecial weather statement, Apr 12, 11:26 PM EDT, 3 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1126 PM EDT TUE APR 12 2011
NJZ012>014-020-026-027-130430-
COASTAL OCEAN NJ-EASTERN MONMOUTH NJ-MIDDLESEX NJ-OCEAN NJ-
SOUTHEASTERN BURLINGTON NJ-WESTERN MONMOUTH NJ-
1126 PM EDT TUE APR 12 2011
...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT BURLINGTON...
MIDDLESEX...MONMOUTH AND OCEAN COUNTIES...
AT 1120 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS 21 MILES NORTHEAST OF ATLANTIC
CITY...MOVING NORTH AT 40 MPH. THE THUNDERSTORMS WILL BE NEAR
BARNEGAT...BEACH HAVEN WEST AROUND 1130 PM...PLEASANT PLAINS...
SILVER RIDGE AROUND 1145 PM...LAKEWOOD...FREEWOOD ACRES AROUND
MIDNIGHT...EAST FREEHOLD AND MORGANVILLE AROUND 1215 AM.
AS MUCH AS THREE-QUARTERS OF AN INCH OF RAIN MAY FALL IN LESS THAN
45 MINUTES. THIS MUCH RAIN WILL CAUSE WATER TO POND ON ROADS AND
QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
EXPECT SMALL HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING
FROM THESE STORM.
LAT...LON 4001 7405 4000 7407 3992 7406 3981 7407
3981 7408 3968 7412 3958 7421 3959 7423
3958 7426 3960 7427 3958 7430 3958 7442
4040 7441 4040 7400
HAYESSpecial weather statement, Apr 13, 12:12 AM EDT, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1212 AM EDT WED APR 13 2011
NJZ001-008-010-012>015-130515-
EASTERN MONMOUTH NJ-MERCER NJ-MIDDLESEX NJ-MORRIS NJ-SOMERSET NJ-
SUSSEX NJ-WESTERN MONMOUTH NJ-
1212 AM EDT WED APR 13 2011
...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT MERCER...
MIDDLESEX...MONMOUTH...MORRIS...SOMERSET AND SUSSEX COUNTIES...
AT 1211 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS 6 MILES SOUTHWEST OF NEW
BRUNSWICK...MOVING NORTH AT 35 MPH. THE THUNDERSTORMS WILL BE NEAR
MANVILLE...MARTINSVILLE AROUND 1230 AM...FAR HILLS...BERNARDSVILLE
AROUND 1245 AM...SUCCASUNNA...HOPATCONG AROUND 100 AM AND LAKE
MOHAWK AROUND 115 AM.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
EXPECT SMALL HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING
FROM THESE STORMS.
LAT...LON 4032 7470 4106 7467 4105 7444 4097 7427
4089 7427 4089 7433 4086 7431 4074 7436
4067 7445 4066 7440 4059 7444 4060 7421
4047 7427 4044 7420 4046 7412 4041 7399
4047 7401 4047 7399 4030 7397
HAYESSpecial weather statement, Apr 13, 2:26 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
226 AM EDT WED APR 13 2011
NJZ008-010-012>015-020-026-130730-
COASTAL OCEAN NJ-EASTERN MONMOUTH NJ-MERCER NJ-MIDDLESEX NJ-MORRIS NJ-
OCEAN NJ-SOMERSET NJ-WESTERN MONMOUTH NJ-
226 AM EDT WED APR 13 2011
...SHOWERS WITH GUSTY WINDS WILL AFFECT MORRIS...SOMERSET...
MERCER...MIDDLESEX...MONMOUTH AND OCEAN COUNTIES...
AT 222 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS WITH GUSTY WINDS ALONG A LINE EXTENDING FROM 12 MILES EAST
OF TRENTON TO 19 MILES EAST OF TRENTON TO 10 MILES NORTHWEST OF TOMS
RIVER TO 4 MILES SOUTH OF TOMS RIVER...MOVING NORTH AT 40 MPH. THE
SHOWERS WILL BE NEAR HIGHTSTOWN...MANALAPAN...JACKSONS MILLS...TWIN
RIVERS AROUND 230 AM...ROSSMOOR...WEST FREEHOLD...SILVERTON...
LEISURE VILLAGE EAST AROUND 235 AM...DAYTON AND MONMOUTH JUNCTION
AROUND 240 AM.
VERY HEAVY RAIN WILL FALL FROM THESE SHOWERS...AND WILL CAUSE WATER
TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
LAT...LON 3996 7404 3984 7409 3991 7410 3989 7412
3981 7415 3978 7413 4009 7443 4021 7464
4066 7443 4066 7441 4059 7444 4059 7420
4048 7427 4045 7422 4046 7413 4041 7399
4047 7401 4043 7396
HAYESThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 12, 9:36 PM EDT | Gale Warning | PHI | 8 hr | |
| Apr 12, 9:39 PM EDT | Special Weather Statement | PHI | Atlantic, Cape May | 36 min |
| Apr 12, 10:06 PM EDT | Special Weather Statement | PHI | Morris | 54 min |
| Apr 12, 10:10 PM EDT | Special Weather Statement | PHI | Cape May | 65 min |
| Apr 12, 10:19 PM EDT | Special Marine Warning | PHI | 56 min | |
| Apr 12, 10:37 PM EDT | Special Weather Statement | PHI | Atlantic, Burlington | 53 min |
| Apr 12, 10:49 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Ocean | 56 min |
| Apr 12, 11:26 PM EDT | Special Weather Statement | PHI | Monmouth, Ocean | 64 min |
| Apr 13, 12:12 AM EDT | Special Weather Statement | PHI | Middlesex, Morris, Somerset | 63 min |
Nearby
Special Weather Statements in New Jersey, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.